On valuing stochastic perpetuities using new long horizon stock price models distinguishing booms, busts, and balanced markets

Type de document :
Article dans une revue
Mathematical Finance, Wiley, 2016, 26 (2), pp.296-328
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01298615
Contributeur : Serena Benassù <>
Soumis le : mercredi 6 avril 2016 - 12:08:23
Dernière modification le : jeudi 27 avril 2017 - 09:46:52

Identifiants

  • HAL Id : hal-01298615, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

D.B. Madan, M. Yor. On valuing stochastic perpetuities using new long horizon stock price models distinguishing booms, busts, and balanced markets. Mathematical Finance, Wiley, 2016, 26 (2), pp.296-328. <hal-01298615>

Partager

Métriques

Consultations de la notice

37